# SDR LR7A2025030303716

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: 3429896R
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5315, FOUND RH AFT FUSELAGE SLOPING LONGERON CRACKED AT FS746, RBL61, WL148. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0176.
